MAUDE Adverse Event Report: S.B.M. SAS ComposiTCP Suture Anchors; ComposiTCP¿ Double Loaded BroadBand¿ Suture Anchor

S.B.M. SAS ComposiTCP Suture Anchors; ComposiTCP¿ Double Loaded BroadBand¿ Suture Anchor
Catalog Number 110026109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rupture (2208); Unspecified Musculoskeletal problem (4535); Insufficient Information (4580)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Incident occured in france.Complaint description: "malunion of the cuff tear fixation reoperation (b)(6) 2025".Product: unknown compositcp suture anchor double loaded with broadband tape (sliding) - no item/lot identification provided country of event: france date of implant: (b)(6) 2024.Date of event: (b)(6) 2025.Malunion of the cuff tear fixation; reoperation performed postoperatively.No additional information is available.
 
Additional Manufacturer Narrative
As of (b)(6) 2026, there is not enough information about the implanted device: it is not possible to verify the manufacturing data.To complete our investigation, additional information was requested: 1.Was the first surgery, which took place on (b)(6) 2024, performed at the same facility? 2.What was the batch number of the device used? 3.According to a surgeon's opinion, what could be the potential cause of this rotator cuff tear? 4.The reoperation took place on (b)(6) 2025, and the incident was reported in (b)(6) 2026: what caused this delay in reporting? 5.What did the follow-up procedure involve? removal of the device? a new repair? 6.November 2024: bone quality for insertion zone? (dense, medium, weak).7.Could the incident (rotator cuff rupture) be related to a malfunction of the device? 8.Are there any x-rays, mris, or photos available? 9.Did the health care facility declare this incident to the national competent authority? 10.If so, what is the ansm file number? device not available.____________________________________________________.
 
Event or Problem Description
(b)(4) incident occurred in france.Complaint description: "malunion of the cuff tear fixation reoperation (b)(6)2025".Product: unknown compositcp suture anchor double loaded with broadband tape (sliding) no item/lot identification provided, country of event: france, date of implant: (b)(6)2024, date of event: 27-may-2025, malunion of the cuff tear fixation; reoperation performed postoperatively.No additional information is available.
 
Additional Manufacturer Narrative
April 23, 2026 there is not enough information about the implanted device: it is not possible to verify the manufacturing data.To complete our investigation, additional information was requested: 1.Was the first surgery, which took place on (b)(6) 2024, performed at the same facility? 2.What was the batch number of the device used? 3.According to a surgeon's opinion, what could be the potential cause of this rotator cuff tear? 4.The reoperation took place on (b)(6) 2025, and the incident was reported in march 2026: what caused this delay in reporting? 5.What did the follow-up procedure involve? removal of the device? a new repair? 6.(b)(6) 2024: bone quality for insertion zone? (dense, medium, weak) 7.Could the incident (rotator cuff rupture) be related to a malfunction of the device? 8.Are there any x-rays, mris, or photos available? 9.Did the health care facility declare this incident to the national competent authority? 10.If so, what is the ansm file number? device not available.September 08, 2026 additional information follow up1.Concerning the products: devices rejected during the re intervention.Ref.(b)(4) - compositcp ø 5.5 mm double loaded broadband suture anchor - lot 243434.Assembly of (b)(4) devices - no rejects - no incidents during manufacturing.The batch meets the expected specifications.Manufacturing date: 2024-09-02.Expiration date: 2027-09-01.Result of analysis: malunion of the cuff tear fixation: reoperation performed postoperatively.This complaint was reported as part of an ongoing retrospective clinical study by our distributor.Cause of the failure: the surgeon indicated that "the event was unrelated to the device.Patient had a sleeve surgery prior to the shoulder surgery, wich induced nutritional deficiency and impacted his healing process"."revision surgery included removal of the devices, and a new rotator cuff repair." the sleeve surgery caused nutritional deficiencies that affected tissue healing: this issue is not related to the quality of the devices used.This risk of postoperative rupture is identified in our risk assessment document rmr 2019.03 - risk cr-19 re-tear of the rotator cuff.In this incident, the gastric sleeve was identified as a factor that may influence tissue healing following rotator cuff repair.This factor will be taken into account to assess its potential impact on clinical outcomes.The relevant documents will be updated accordingly.This complaint file is closed.

Brand Name
ComposiTCP Suture Anchors
Common Device Name
ComposiTCP¿ Double Loaded BroadBand¿ Suture Anchor
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes, 65100
FR  65100
Manufacturer (Section G)
S.B.M. SAS
zi du monge
lourdes, 65100
FR   65100
Manufacturer Contact
regine estaun
zi du monge
lourdes, 65100
FR   65100
MDR Report Key24964481
Report Number3004549189-2026-00007
Device Sequence Number17381973
Product Code MAI
UDI-Device Identifier03760154008259
UDI-Public03760154008259
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110026109
Device Lot Number243434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown